# SDR 00FDEA00384

- Difficulty date: June 13, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 456  CORROSION ON FLOORBEAM BS 680, WL 208, BL0 - LBL 25.  **  S/D  **  R&R UPPER FLANGE PER FEDEX SRM 53-10-8 FIG 3.
